Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 24, 2008, 9:53 PM CDT for Carroll County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2008, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 24, 2008, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 10:18 PM CDT | HAIL 0.75 | 4 N Carrollton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2468 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 250252 SVREAX MOC033-250330- /O.NEW.KEAX.SV.W.0182.080625T0253Z-080625T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 953 PM CDT TUE JUN 24 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 1030 PM CDT * AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF NORBORNE...OR 11 MILES WEST OF CARROLLTON...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CARROLLTON BY 1030 PM CDT. THE TOWN OF BOGARD IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3951 9341 3931 9338 3931 9377 3946 9377 TIME...MOT...LOC 0253Z 264DEG 11KT 3938 9368 $$ DEROCHE
3 follow-up statements
000
WWUS53 KEAX 250305
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT TUE JUN 24 2008
MOC033-250330-
/O.CON.KEAX.SV.W.0182.000000T0000Z-080625T0330Z/
CARROLL MO-
1004 PM CDT TUE JUN 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CARROLL COUNTY UNTIL 1030 PM CDT...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF NORBORNE...OR 9 MILES WEST OF CARROLLTON...
MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CARROLLTON BY 1030 PM CDT.
THE TOWN OF BOGARD IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3951 9341 3947 9340 3947 9341 3946 9340
3931 9338 3931 9374 3942 9374
TIME...MOT...LOC 0304Z 264DEG 11KT 3938 9364
$$
DEROCHE000 WWUS53 KEAX 250312 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1012 PM CDT TUE JUN 24 2008 MOC033-250330- /O.CON.KEAX.SV.W.0182.000000T0000Z-080625T0330Z/ CARROLL MO- 1012 PM CDT TUE JUN 24 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CARROLL COUNTY UNTIL 1030 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARROLLTON...MOVING EAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL CARROLL COUNTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3951 9341 3931 9338 3931 9365 3942 9365 TIME...MOT...LOC 0312Z 265DEG 23KT 3938 9354 $$ DEROCHE
000 WWUS53 KEAX 250327 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1027 PM CDT TUE JUN 24 2008 MOC033-250337- /O.EXP.KEAX.SV.W.0182.000000T0000Z-080625T0330Z/ CARROLL MO- 1027 PM CDT TUE JUN 24 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARROLL COUNTY WILL EXPIRE AT 1030 PM CDT... AT 1024 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3951 9341 3931 9338 3931 9365 3942 9365 TIME...MOT...LOC 0327Z 265DEG 23KT 3939 9342 $$ DEROCHE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:47 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 24, 8:47 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT TUE JUN 24 2008
.DISCUSSION...
MCV HAS MOVED INTO NWRN MO WITH CONVECTION GRADUALLY ON THE INCREASE
FROM NORTH OF INTERSTATE 70 TO NEAR THE IA BDR. SVR THREAT WILL
SLOWLY DIMINISH AS THE MDT INSTABILITY BECOMES MORE ELEVATED IN
NATURE. PRIMARY SVR THREAT THROUGH AT LEAST MIDNIGHT WILL BE LARGE HAIL.
HAVE ALSO ADJUSTED THE HEAVY RAIN THREAT A LITTLE NORTH AND SHIFTED
THE FFA ACCORDINGLY. PRECIPITABLE WATER VALUES STILL NEAR 1.75 INCHES
IN THE WATCH AREA WITH FFG GUIDANCE VALUES BETWEEN 1 AND 2 INCHES.
DB
&&
.PREV DISCUSSION... /ISSUED 620 PM CDT TUE JUN 24 2008/
CONCERN IN THE SHORT TERM IS THE SEVERE AND HEAVY RAIN POTENTIAL.
MCV WAS LOCATED IN XTRM SCNTRL KS EAST OF GRI WITH A NARROW TROPICAL
FETCH AHEAD OF THE MCV FM NWRN OK TO NWRN MO. AN OUTFLOW BOUNDARY/WRM
FRNT WAS LOCATED FROM JUST SOUTH OF MKC TO NR DMO. THE INTERACTION OF
THE MCV AND THE FUTURE LOCATION OF THE BOUNDARY WILL BE CRITICAL FOR
SVR WX DEVELOPMENT AND HEAVY RAINFALL. CLOUD COVER WILL KEEP BOUNDARY
FM MVG RAPIDLY NORTH LATE THIS AFTN WITH THE BOUNDARY LIKELY TO FLANK
I-70 BY EARLY THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT...WITH ACTIVITY MAINLY ALONG AND NORTH OF
THE BOUNDARY. AN UNSTABLE AIR MASS WAS IN PLACE ACR SWRN/WCNTRL MO
WITH SBCAPES IN EXCESS OF 3000 J/KG. SFC-6KM SHEAR BETWEEN 30-40 WAS
ALSO NOTED NORTH OF THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS. HOWEVER...ENHANCED HELICITY NEAR THE BOUNDARY
MAY TRIGGER ISOLATED TORNADOES.
THE BOUNDARY WILL BE SLOW TO SHIFT NORTH TONIGHT AND GIVEN THE MCV
TRACK AND SFC-6KM SHEAR VECTOR...THUNDERSTORMS MAY TRAIN OVER THE SAME
AREA LATE THIS AFTN AND TNGT...MAINLY IN A CORRIDOR FROM I-70 TO
ROUTE 36. HAVE ISSUED AN FFA FOR THIS AREA. CONFIDENCE IS NOT HIGH AT
THIS TIME AND THE FFA MAY NEED TO BE SHIFTED NORTH TO REFLECT CURRENT
TRENDS.
RIDGE GRADUALLY BUILDS WEDNESDAY AND THURSDAY WITH WEAK SHORTWAVES
BRUSHING THE EXTREME NRN CWA. CAP ALSO STRENGTHENS A LITTLE THE NEXT
COUPLE OF DAYS...BUT MAY NOT PRECLUDE A FEW THUNDERSTORMS MAINLY NEAR
THE IOWA BORDER. OTHERWISE...TEMPERATURES TO WARM THROUGH THURSDAY
WITH A COMPROMISE OF THE MAV/MET PREFERRED.
DB
MEDIUM RANGE (FRI-TUE)
MEDIUM RANGE FORECAST FOCUSED ON PRECIPITATION CHANCES LATE THIS
WEEK AS WELL AS TEMPERATURES. OVERALL MODEL GUIDANCE TRYING TO
DEPICT LOW AMPLITUDE LONG WAVE RIDGING ACROSS THE CENTRAL UNITED
STATES BY FRIDAY. HOWEVER...STRONG MID-LVL SHORTWAVE IS EXPECTED TO
DROP SOUTHWARD OUT OF SOUTHERN CANADA BY THURSDAY NIGHT. A HIGH
DEGREE OF VARIABILITY EXISTS AS TO THE STRENGTH AND LOCATION OF
THIS TROUGH...AS MODELS CONTINUE TO STRUGGLE TO RESOLVE WEAKER
MID-LVL WAVES TRANSVERSING THROUGH THE CENTRAL PLAINS PRIOR TO
FRIDAY. REGARDLESS...SLOW MOVING FRONTAL BOUNDARY WILL TRY TO DROP
INTO THE CWA ON FRIDAY...WITH POTENTIAL FOR ADDITIONAL EXCESSIVE
RAINFALL FRIDAY AND INTO EARLY SATURDAY.
FRONTAL BOUNDARY IS EXPECTED TO DROP TO THE SOUTH OF THE REGION BY
SATURDAY AFTN...AS SHORTWAVE TROUGH DEEPENS OVER THE GREAT LAKES.
THIS WOULD INDUCE NW FLOW ACROSS THE REGION FOR THE SAT-MON TIME
PERIODS AND WITH MOISTURE SHUNTED TO THE SOUTH...GENERALLY DRY
CONDITIONS. HAVE REMAINED COOLER THAN CURRENT HPC GUIDANCE GIVEN
THE FLOW PATTERN AND LIKELY SATURATED GROUNDS. TEMPS WILL GENERALLY
RUN IN THE UPPER 80S...WITH 90 DEGREES NOT OUT OF THE QUESTION
COMPLETELY.
WHILE ONLY SPECULATION AT THIS POINT GIVEN MODEL UNCERTAINTY...SEEMS
AS IF TYPICALLY STRONG MID-LVL RIDGING WILL REMAIN AT BAY THROUGH
MUCH OF NEXT WEEK. THIS WILL ONCE AGAIN LEAVE THE REGION IN A
RATHER UNSETTLED PATTERN INDICATIVE OF INCREASING MOISTURE...WEAK-MID LVL
SHORTWAVES...AND ON AND OFF PRECIPITATION BY EARLY NEXT WEEK. AS A
RESULT HAVE INTRODUCED SLIGHT CHANCE POPS FOR THE MON NIGHT THROUGH
WED TIME FRAME.
DUX
.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS WILL AFFECT THE TERMINALS THIS
EVENING AS A WEAK UPPER LEVEL STORM SYSTEM MOVES EAST INTO NRN MO.
BEST TIMING IS BTWN 01-04Z BUT AMENDMENTS WILL LIKELY BE ISSUED TO
ADJUST TIMING. THREAT OF CONVECTION WILL END AFT 06Z AS THE SHORTWAVE
PASSES TO THE NORTHEAST. TEMPORARY MVFR CONDITIONS ARE PSBL WITH THE
CONVECTION.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM WEDNESDAY FOR MOZ004-MOZ012-MOZ013-
MOZ020-MOZ021.
FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR MOZ005-MOZ006-MOZ007-
MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-
MOZ025-MOZ030-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040.
KS...NONE.Hazardous weather outlook, Jun 24, 12:54 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT TUE JUN 24 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251745- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1238 PM CDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE EARLY MORNING THUNDERSTORMS ACROSS THE OUTLOOK AREA HAVE DIMINISHED SIGNIFICANTLY IN COVERAGE EARLY THIS AFTERNOON. HOWEVER...A WARM FRONT FROM JUST SOUTH OF KANSAS CITY TO 50 MILES SOUTH OF SEDALIA WILL LIFT SLOWLY NORTHWARD...ALLOWING A WARMER AND MORE HUMID AIRMASS TO SPREAD ACROSS THE REGION. AS SUNSHINE RETURNS TO AT LEAST SOUTHERN PORTIONS OF THE OUTLOOK AREA BY AFTERNOON...STRONG INSTABILITY WILL FOCUS RENEWED THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THIS FRONT LATE THIS AFTERNOON AND TONIGHT. THE FRONT IS EXPECTED TO MOVE NORTH TO NEAR THE INTERSTATE 70 CORRIDOR BY LATE THIS AFTERNOON AND SLOWLY RETREAT NORTH OVERNIGHT. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL ALSO AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT TO THE SOUTH OF INTERSTATE 70. SOME OF THE THUNDERSTORMS ACROSS THE OUTLOOK AREA MAY BE SEVERE THIS AFTERNOON AND TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF THE WARM FRONT. THE TORNADO THREAT IS GENERALLY ALONG AND NORTH OF INTERSTATE 70. THUNDERSTORMS WILL ALSO BE MOST NUMEROUS ALONG AND NORTH OF THE MISSOURI RIVER TONIGHT. GIVEN THE MORNING RAINFALL... THIS SETUP WILL PROVIDE FOR A THREAT OF FLASH FLOODING THIS AFTERNOON AND TONIGHT IN A CORRIDOR FROM INTERSTATE 70 TO ROUTE 36 IN NORTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DISTURBED WEATHER PATTERN WILL CONTINUE THROUGH THE NEXT SEVERAL DAYS WITH REPEATED CHANCES AT THUNDERSTORMS THROUGH SATURDAY...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS. THUNDERSTORM CHANCES WILL BE GREATEST TOWARD THE IOWA BORDER. HEAVY RAINFALL IS GENERALLY THE MAIN CONCERN WITH ANY THUNDERSTORMS THROUGH THE PERIOD...BUT SEVERE WEATHER CANNOT BE RULED OUT... ESPECIALLY ON FRIDAY AND SATURDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...WITH THE GREATEST THREAT GENERALLY ALONG AND NORTH OF INTERSTATE 70. DB
In the hours before
Special weather statement, Jun 24, 8:09 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 809 PM CDT TUE JUN 24 2008 MOZ004-250145- GENTRY- 809 PM CDT TUE JUN 24 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN GENTRY COUNTY UNTIL 845 PM CDT... AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STANBERRY...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN GENTRY COUNTY...INCLUDING THE TOWNS OF STANBERRY AND GENTRY. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Jun 24, 8:15 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 815 PM CDT TUE JUN 24 2008 MOZ003-004-250145- GENTRY-WORTH- 815 PM CDT TUE JUN 24 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN GENTRY AND SOUTHERN WORTH COUNTIES UNTIL 845 PM CDT... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GRANT CITY...OR 13 MILES NORTH OF STANBERRY...MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR... GRANT CITY BY 820 PM CDT. THE TOWNS OF WORTH...DENVER AND ALLENDALE ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Jun 24, 8:33 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 833 PM CDT TUE JUN 24 2008 MOZ016-017-024-250200- ADAIR-LINN-SULLIVAN- 833 PM CDT TUE JUN 24 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LINN...SOUTHEASTERN SULLIVAN AND WESTERN ADAIR COUNTIES UNTIL 900 PM CDT... AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BROWNING...OR 13 MILES SOUTH OF MILAN... MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... 7 MILES SOUTHWEST OF NOVINGER BY 900 PM CDT. THE TOWN OF WINIGAN IS ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Jun 24, 8:39 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 839 PM CDT TUE JUN 24 2008 MOZ030-031-250215- CARROLL-RAY- 839 PM CDT TUE JUN 24 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN RAY AND NORTHWESTERN CARROLL COUNTIES UNTIL 915 PM CDT... AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF RICHMOND...MOVING EAST AT 25 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RAY AND NORTHWESTERN CARROLL COUNTIES...INCLUDING THE TOWNS OF RUSSELLVILLE AND STET. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Jun 24, 9:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 924 PM CDT TUE JUN 24 2008 MOZ005-006-015-250300- GRUNDY-HARRISON-MERCER- 924 PM CDT TUE JUN 24 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL HARRISON...NORTHWESTERN GRUNDY AND SOUTHERN MERCER COUNTIES UNTIL 1000 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RIDGEWAY...OR 5 MILES NORTHEAST OF BETHANY...MOVING EAST AT 29 MPH. THIS STORM WILL BE NEAR... 7 MILES SOUTH OF CAINSVILLE BY 945 PM CDT. PRINCETON AND 8 MILES NORTH OF SPICKARD BY 1000 PM CDT. THE TOWNS OF MOUNT MORIAH...MODENA AND MILL GROVE ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Jun 24, 9:43 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 943 PM CDT TUE JUN 24 2008 MOZ031-250315- CARROLL- 943 PM CDT TUE JUN 24 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CARROLL COUNTY UNTIL 1015 PM CDT... AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF NORBORNE...OR 12 MILES WEST OF CARROLLTON...MOVING EAST AT 26 MPH. THIS STORM WILL BE NEAR... CARROLLTON BY 1005 PM CDT. BOSWORTH BY 1015 PM CDT. THE TOWNS OF STET AND BOGARD ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:05 PM CDT | Areal Flood Advisory | EAX | Harrison, Mercer, Putnam | 6 hr |
| Jun 24, 9:18 PM CDT | Areal Flood Advisory | EAX | Carroll, Ray | 6 hr |
| Jun 24, 10:17 PM CDT | Flash Flood Warning | EAX | Carroll | 6 hr |
| Jun 24, 10:45 PM CDT | Areal Flood Advisory | EAX | Adair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more | 6 hr |
| Jun 24, 10:52 PM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 6 hr |
| Jun 24, 11:11 PM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Grundy, Linn, Livingston, Sullivan | 6 hr |
| Jun 25, 12:30 AM CDT | Areal Flood Warning | EAX | Saline | 11 hr |
| Jun 25, 12:39 AM CDT | Areal Flood Advisory | EAX | DeKalb, Gentry | 5 hr |
| Jun 25, 12:44 AM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon | 5 hr |
| Jun 25, 12:58 AM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison | 5 hr |
| Jun 25, 1:45 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 hr |
| Jun 25, 3:05 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Macon, Randolph | 6 hr |
| Jun 25, 3:29 AM CDT | Areal Flood Warning | EAX | Gentry, Grundy, Harrison, Mercer, Sullivan, Worth | 12 hr |
| Jun 25, 4:26 AM CDT | Areal Flood Warning | EAX | Carroll | 12 hr |
| Jun 25, 4:47 AM CDT | Areal Flood Warning | EAX | Adair | 12 hr |
| Jun 25, 5:02 AM CDT | Areal Flood Warning | EAX | Daviess, Grundy, Linn, Livingston, Sullivan | 12 hr |
| Jun 25, 5:45 AM CDT | Areal Flood Warning | EAX | Adair, Linn, Macon | 12 hr |
| Jun 25, 6:13 AM CDT | Areal Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison | 12 hr |
| Jun 25, 6:49 AM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 10 hr |
| Jun 25, 7:27 AM CDT | Areal Flood Warning | EAX | Putnam, Schuyler | 9 hr |
| Jun 25, 8:52 AM CDT | Areal Flood Warning | EAX | Chariton, Macon, Randolph | 8 hr |
| Jun 25, 3:28 PM CDT | Areal Flood Warning | EAX | Gentry, Grundy, Harrison, Mercer, Sullivan | 63 min |
| Jun 25, 3:52 PM CDT | Areal Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Sullivan | 23 hr |
| Jun 25, 4:07 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 23 hr |
| Jun 25, 4:20 PM CDT | Areal Flood Warning | EAX | Adair, Macon, Randolph | 23 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.